# SDR DALA14003883354

- Difficulty date: January 17, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 40,395 hours, 5,618 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER ENTRY L4 DOOR EXTERNAL SURFACE AFT LOWER CORNER FOUND CHAFED. CHAFE TRIMMED OUT IAW SRM 51- 27-11.  NEW DOUBLER AND FILLER FABRICATED AND INSTALLED IAW SRM 52-13-00, FIG 213.
